Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: My issue, brain fog.. Can't figure this out.  (Read 7031 times)

0 Members and 1 Guest are viewing this topic.

Offline insights

  • Hero Member
  • *****
  • Posts: 5460
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #70 on: February 21, 2014, 04:17:24 PM »
I start thinking I have other brain issues going on.. Irreversible brain issues lol is that typical?

Worrying about having brain issues can be fairly typical for those with health anxiety. Actually having serious brain issues is rare.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #71 on: February 21, 2014, 04:31:29 PM »
Yeah I understand.. Just so sick of feeling this way, can it take this long for the brain to even out and start feeling better? It's been a while since I been on Luvox I'm at 100MG a day.. I should up it but I've lagged.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5460
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #72 on: February 21, 2014, 06:26:58 PM »
It's been a while since I been on Luvox I'm at 100MG a day.

You're at the low end of the 100-300mg/day therapeutic range. Most take 150-250mg for good results.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #73 on: February 22, 2014, 04:02:03 PM »
Gonna start 150MG today.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5460
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #74 on: February 22, 2014, 04:35:37 PM »
Gonna start 150MG today.

It might be better to get a prescription for 25mg or 50mg tablets so that you can first go up to 125mg for 7-10 days to limit the severity of side-effects.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Leo99

  • Sr. Member
  • ****
  • Posts: 439
  • Country: si
  • Rec's: 5
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #75 on: February 22, 2014, 06:13:30 PM »
I agree with Ian. Good luck, Matt!
Bookmark and Share
From childhood's hour I have not been
As others were; I have not seen
As others saw; I could not bring
My passions from a common spring.
(E. A. Poe)

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #76 on: February 22, 2014, 11:52:06 PM »
unfortunately getting a hold of my doctor from where i get medication from isn't an easy process. i'm thinking about changing locations because the other doctor i spoke with seemed more knowledgeable. I'll handle the side effects, but the last time we spoke she told me to go up from 100MG to 150MG.. she's obviously not the best MD out there..
Bookmark and Share

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #77 on: February 23, 2014, 01:32:54 AM »
I'm starting to get really scared I feel horrible.. I keep thinking it's something else like it can't just be this ssri issue, idk what to do..

P.s. I haven't been able to log into chat for two days
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5460
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #78 on: February 23, 2014, 01:47:07 AM »
I'm starting to get really scared I feel horrible.. I keep thinking it's something else like it can't just be this ssri issue, idk what to do.

This this start after you upped the dose? If so, it is likely to be extra med, plus probably some input from your mind. Just keep reminding yourself that while it is unpleasant this isn't actually causing you any harm. It should pass after a few hours. Take a benzodiazepine if you have any.

I suggest you wait until you can get some lower dose tablets before trying again, preferably 25mg tablets so you can up the dose in 12.5mg steps.

PS: Be sure to tell the doctor what you're doing, especially if taking other medication as the higher Luvox dose may affect them and require their dose to be adjusted.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #79 on: February 23, 2014, 02:23:16 AM »
It started friday the same day i started, not sure if it's that, I've taken two benzos today which i normally take only one. i'll talk to my doc for sure on Monday. To be honest my weekends lately have been this way, maybe it's because im not doing anything and on weekdays i play basketball.. IDK i'll keep pushing though, but i think on Monday im also going to look into getting my thyroid checked, never have and i have a lot of weird symptoms.
Bookmark and Share

Tags:
 

anything